Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What causes yellow stool after taking Glipizide and Metamucil?

I started taking glipizide 3 days ago for type 2 diabetes. Also started taking Metamucil before each meal at MD suggestion. Since then my feces have a yellowish color to them. No diarrhea. Is this just a normal side effect or something I need to check out with my doc?
Tue, 8 Dec 2015
Report Abuse
Ayurveda Specialist 's  Response
**

1. Since metamucil [psyllium fibre] usually comes in orange flavour thus could be the reason of feces getting yellowish color to them and since there is no urgency to pass stool thus is normal functioning of the drug and body.

2. You may check with your doctor for unflavored form of metamucil.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am taking metamucil as prescribed and it s been about 1 week and now after a bowel movement, when I wipe there is an orange color on the toilet...